MAUDE Adverse Event Report: ARTHREX, INC. GUIDE WIRE INSERTER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GUIDE WIRE INSERTER; ORTHOPEDIC MANUAL SURG INSTR
Model Number GUIDE WIRE INSERTER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported on 10/14/2022 by a sales representative via sems that an ar-8973-13 guide wire inserter was malfunctioning non-specifically.Per facility: "in the case when the surgeon was using it, the handpiece was sliding up and down and came off.Didn't let the surgeon use it correctly".This was discovered during a case with no patient harm.

Brand Name
GUIDE WIRE INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19247980
Report Number1220246-2024-02808
Device Sequence Number7351444
Product Code LXH
UDI-Device Identifier00888867302501
UDI-Public00888867302501
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDE WIRE INSERTER
Device Catalogue NumberAR-8973-13
Device Lot Number37982133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown